# SDR SWAA2025051957606

- Difficulty date: April 23, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 72,622 hours, 43,135 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT RT WING T/E JUST IB OF DEFLECTION CONTROL RIB. MARKED<[01] REMOVED AND REPLACED ATTACH ANGLE AT R/W T/E JUST I/B OF DEFLECTION CONTROL RIB IAW SRM 51-40-02-0G-0 PARA. 4.;[02] COMPLETE
